# SDR UALA2013032501885

- Difficulty date: March 25, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 80,470 hours, 23,303 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Row 40c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BY 40C IS COMING APART.  SECURED EMERGENCY LIGHT, LIGHT OPS NORMAL.
